# SDR FDEA201204111359

- Difficulty date: April 11, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757236
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 FLOORBEAM CORRODED ON BOTTOM OF LOWER FLANGE LBL 58.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 PG 104, FIG 101, DETAILS 2 AND 3.  R & R FLOORBEAM  IAW SRM 51-40-02 AND DWG 146N5091.
